# SDR AALA201711169008

- Difficulty date: November 6, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 52,606 hours, 24,696 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53112307201
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATED ON FRAME 16 INTERCOSTAL FITTING  INBOARD UPPER. REPLACED THE INTERCOSTAL FITTING IAW SRM 51-72-11 AND D53112300.
